# SDR DXTA2023122610417

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N344QS
- Make and model: Emb EMB-505
- Aircraft serial: 55000219
- Aircraft time: 7,178 hours, 5,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 6300
- Condition: Failed
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMER LIGHTS INSIDE THE CABIN STARTING FLASHING DURING OUR DESCENT.  REMOVED AND REPLACED FORWARD AND AFT EMERGENCY LIGHTS BATTERIES IAW AMM 33-52-01. OPERATIONAL CHECK SATISFACTORY.
